# SDR SWIA202163653

- Difficulty date: November 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DD1 IS CRACKED    (C CHECK RO 01-05-2022)   REMOVED AND REPLACED PAX DOOR INTERCOSTAL AT DD1 IAW CRJ 700 SRM 51-42-06-001-001-A01. MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM 337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
